# SDR DALA2024120211315

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Broken
- Location: Fwd Cargo Compa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 BROKEN WEB BTW FR 30 TO FR 34 STR 38L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED WEB AND FASTENERS LOC. BTW FR 30 TO FR 34 STR 38L IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND SRM 51-7-11. (0686294)
